# SDR AWXA200600258

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 53,234 hours, 23,736 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0828 - CREW REPORTED THAT DURING TAKEOFF RECEIVED "RETARD" COMMAND.  CREW ABORTED AT 80 KNOTS AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT IAW THE AIRBUS 320 TSM 31-53-00-810-956.  NO FAULTS NOTED.  GROUND SCAN ON THE FWC NR 1 AND FWC NR 2 SHOWED NO FAULTS.  RETURNED TO SERVICE.
